# SDR AALA202103179012

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 82,657 hours, 10,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R SLIDE LIGHT BURNED OUT. RELAMPED SLIDE LIGHT AT DOOR 4R PER AMM 33-51-04.
